zbMATH — the first resource for mathematics

A mean value theorem for strongly continuous vector valued functions. (English) Zbl 0135.26101
Full Text: EuDML
[1] A. K. Aziz, J. B. Diaz: On a mean-value theorem of the differential calculus of vector- valued functions, and uniqueness theorems for ordinary differential equations in a linear normed space. U. S. Naval Ordnance Laboratory, White Oak, Maryland, NOLTR 61-22, May 16, 1961; Contributions to Differential Equations, Vol. I, No. 2, 1963, 251-269.
[2] W. H. Young, G. C. Young: On derivatives and the theorem of the mean. Quarterly Journal of Pure and Applied Mathematics, Vol. 40, 1909, 1 - 26. · JFM 39.0348.03
[3] J. B. Diaz, R. Výborný: On mean value theorems for strongly continuous vector valued functions. To appear in Contributions to Differential Equations. 323 · Zbl 0191.14402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.